Essential spectrum of elliptic systems of pseudo-differential operators on L² (RN) ⊕ L²(RN)

Ibrogimov, Orif; Tretter, Christiane (2017). Essential spectrum of elliptic systems of pseudo-differential operators on L² (RN) ⊕ L²(RN). Journal of pseudo-differential operators and applications, 8(2), pp. 147-166. Springer 10.1007/s11868-017-0198-8

[img] Text
10.1007_s11868-017-0198-8.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (619kB) | Request a copy

Inspired by a result of Wong (Partial Differ Equ 13(10):1209–1221, 1988), we establish an analytic description of the essential spectrum of non-self-adjoint mixed-order systems of pseudo-differential operators on L² (RN) ⊕ L²(RN) that are uniformly Douglis–Nirenberg elliptic with positive-order diagonal entries. We apply our result to a problem arising in the dynamics of falling liquid films.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ibrogimov, Orif and Tretter, Christiane

Subjects:

500 Science > 510 Mathematics

ISSN:

1662-9981

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 15:19

Last Modified:

17 Apr 2018 15:19

Publisher DOI:

10.1007/s11868-017-0198-8

BORIS DOI:

10.7892/boris.109169

URI:

https://boris.unibe.ch/id/eprint/109169

Actions (login required)

Edit item Edit item
Provide Feedback